# SDR NWAA09335644

- Difficulty date: January 31, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M00730
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS WERE FOUND TO BE INOPERATIVE IN FIRST CLASS AND THE FWD GALLEY DURING AN OVERNIGHT LINE CHECK.  MX FOUND BATTERY PACK M00730 TO BE AT FAULT AND REPLACED IT.  SYS OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.  (K)
